# SDR MASA200400190

- Difficulty date: April 7, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 5987
- Aircraft time: 5,651 hours, 5,188 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SERVICE DOOR STOW HANDLE BROKEN INSIDE. MX RESECURED. NO PARTS USED
